MathSciNet Relay Station
MathSciNet bibliographic data
MR735364 (86e:20036) 20E28 (20D08)
Wilson, Robert A. On maximal subgroups of the Fischer group ${\rm Fi}\sb{22}$. Math. Proc. Cambridge Philos. Soc. 95 (1984), no. 2, 197–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement